MathSciNet Relay Station
MathSciNet bibliographic data
MR1453328 60F05 (28D05 68Q30 94A15)
Vʹyugin, V. V. Effective convergence in probability, and an ergodic theorem for individual random sequences. (Russian) Teor. Veroyatnost. i Primenen. 42 (1997), no. 1, 35--50; translation in Theory Probab. Appl. 42 (1997), no. 1, 39–50 (1998)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement